# SDR UPS00233611

- Difficulty date: July 26, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192702
- Part serial: HYW0474
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 5 FLAP TRACK IS RUSTED AT MAIN LANDING GEAR DOOR FWD FITTING ATTACH BOLTS.  REMOVED AND REPLACED FLAP TRACK PER TC 57-581-04-4D.
